# SDR JRUR201205150001

- Difficulty date: March 6, 2012
- Submitted: May 15, 2012
- Operation: General aviation
- Filed by: State of Ohio, repair station JRUR354F
- Aircraft: N716HP
- Make and model: Cessna 182T
- Aircraft serial: 18281581
- Aircraft time: 2,654 hours
- Engine: Lyc IO540AB1A5
- Engine time: 654 hours
- Propeller: Mcauly B3D36C431
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: LW19001
- Condition: Leaking
- Location: Nr 6 Cylinder
- Part time: 654 hours
- Component: Cylinder, Lyc
- Component part number: LW13870
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PROPELLER AND ENGINE PULSE CAVITATION IN FLIGHT.  SIGNIFICANT OIL LEAK ON GROUND.  HAD 19 INCHES MANIFOLD PRESSURE, 2100 RPM WHEN SLOWLY ADVANCING THE RPM.  ACFT GROUNDED.  MECHANIC PERFORMED A COMPRESSION CHECK ON ENGINE AND FOUND THE NR 6 CYLINDER HAD A COMPRESSION OF 42/80 AND THE AIR LEAKAGE WAS PASSING THE EXHAUST VALVE.  FURTHER INSPECTION IAW SB 388C REVEALED THAT THE EXHAUST VALVE TO GUIDE CLEARANCE WAS .032", WHICH EXCEEDS THE MAXIMUM CLEARANCE (.030") ALLOWED IAW PARA 12. CYLINDER REMOVED FROM SERVICE.
